# SDR AWXA200301326

- Difficulty date: September 30, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A145013
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A .375 INCH CRACK WAS FOUND ON LT PYLON ACCESS LAND (5727L) NAC STA 219.  MAINTENANCE STOP DRILLED CRACK LT PYLON ACCESS LAND NAC STA 219 AND PERFORMED A HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED; FABRICATED A REPAIR DOUBLER AND FILLER WASHERS; INSTALLED REPAIR PARTS IAW ER 03-5433-01037-DL1.
